# SDR HEEA061757

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103PH
- Make and model: Bell 206B-3
- Aircraft serial: 3000
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206062102013
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEG ASSEMBLY HAD CORROSION PITS BEYOND LIMITS.  REPLACED WITH SERVICEABLE PARTS.
